Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Increased size of chalazion after taking Exocin and Eyefem. Continue medication?

HI i have chalzia on my right eye upper lid and lower lid , It has been there from last 3 to 4 months I consulted a doctor he gives me Exocin drops , vibramycin 100 mg capsule , and eyefem ointment . aftre using these medicine my upper lid chalzia got infetcted and became a bit bigger after 3 days of medicine , should i continue to take the prescription or shall i leave ? please can anyone can tell me hat how can i remove my chalzia . i dont want surgery because i am scared of it . help me out please it really look weird :( Regards Aalityaan
Asked On : Fri, 9 Nov 2012
Answers:  2 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response

If the swelling has been rightly diagnosed, exicision is the only accurate treatment available. You need not be afraid as it is a very minor procedure. You can get the excision of chalazion done one by one after undergoing test for urine-sugar and blood for Hb, bleeding time, clotting time.

God bless you

Answered: Fri, 9 Nov 2012
I find this answer helpful
Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend
Welcome to Health Care Magic

Probably it was infected and that is why an antibiotic was given. Finish the course.
Warm compress could help.
It may take approximately a month or more.
Surgery is the best option, Some try steroid injection as alternative.
No need to be scared - they will heal, often by themselves!

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Fri, 9 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor